Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Experiencing twitching and fluttering in upper eye and have sneezing problem. Any ideas?

Hi i ve been experiencing twitching in my upper left eye lid for maybeover a month now. My eyelid moves to the left and sometimes flutters. I thought possibly that it could be sinus related but i dnt have redness in my eye. I noticed last night that I had almost like a small stye right below my eye lash and when I wolud blink it felt like something was in my eye. I used a warm compress and it went away. My eye hasnt twitched that much today as I did take sudafed last night. Today I had been sneezing uncontrollably for about a minute but then it stopped. Any ideas? Thank you for your feedback.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Thanks for the query.
Fluttering or twitching of the eyes could be because of ocular muscle fatigue.
Ocular exercises can help you.
For the stye, warm compresses will do.
Sneezing may not be related to twitching.
You might be having a seasonal allergy for which you can take oral anti allergic medications.
Take care..
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor